# SDR UPS01834598

- Difficulty date: January 1, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- Aircraft time: 71,650 hours, 47,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA. 325 BL.0 SEAT TRACK IS WORN BEYOND LIMITS.   REPAIRED SEAT TRACK I.A.W. SRM. 53-2-3 FIG.8
